Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stopping after 3 days
Jan 29, 2014

I was diagnosed June 2013 (no meds we needed) I've been undetectable for 6 months and when I had my labs done in January 2014, my viral load was up to 70, so my doctor put me on medication. I told her I was sick at that time though I had my blood drawn. She put me on Stribild and I've been taking it for only three days. I consulted another doctor, and he told me I should not had started meds yet. What will happened if I stop after three days. My cd4 is 1166. Thank you.

Response from Dr. Young

Hi and thanks for posting.

There's little consequence in stopping your Stribild, since all the medications are stopped simultaneously.

I'd agree that you might be one of the rare and lucky non-progressors, with a very low, off-treatment viral load. In my opinion, it'd be ok to watch your labs for a while longer (assuming that you're asymptomatic).

Hope that helps, and stay in touch, BY



Previous
moving to another state
Next
Alternatives to NSAIDS?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement